# SDR C2XA10SH196

- Difficulty date: June 7, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 24,640 hours, 23,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14534537003
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C CHECK THE PILOTS WINDSHIELD CUTOUT LOWER BEAM WAS FOUND TO BE CORRODED AT SCREW HOLES 41, 43, 45, 49.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A BUSHING REPAIR IAW EC5310-01515.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
